MathSciNet Relay Station
MathSciNet bibliographic data
MR1402873 (97m:35088) 35J65 (35B05 35R05)
Marano, Salvatore A. Elliptic eigenvalue problems with highly discontinuous nonlinearities. Proc. Amer. Math. Soc. 125 (1997), no. 10, 2953–2961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement